MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM SMART OCCLUDER; TUBE CLAMP

SPECTRUM MEDICAL LTD QUANTUM SMART OCCLUDER; TUBE CLAMP
Model Number QSOL
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event logs reviewed but could not confirm the reported fault.Event logs suggest the qso closed as expected when a bubble was triggered.490 2024-01-10t18:34:54.375z info bubble occl ch1, on (3), 491 2024-01-10t18:35:03.867z info bubble occl trig by ch1, val 3, 492 2024-01-10t18:35:03.867z info bubble occl ch1, disabled, 493 2024-01-10t18:35:03.867z info bubble occl ch2, disabled, 494 2024-01-10t18:35:03.867z info flow regulation: internal occlusion requested, 495 2024-01-10t18:35:03.877z info full occlusion: high profile: 34.3, 496 2024-01-10t18:35:06.474z info full occlusion completed.Review of device logs gave no indication of any faults with the qso.Unable to reproduce the reported fault when attempted in-house.Spectrum will work to improve logging in future software releases.
 
Event or Problem Description
Customer reported that while testing bubble detection, the arterial clamp didn't clamp when detecting a bubble.This happened 3 times in a row and worked fine afterwards.From the video, it seems that the arterial clamp is released but the qws show that it is in the open position.

Brand Name
QUANTUM SMART OCCLUDER
Common Device Name
TUBE CLAMP
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
asia lukuc
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9-QL
UK   GL2 9QL
MDR Report Key21264511
Report Number3006073153-2025-00016
Device Sequence Number9538602
Product Code DTQ
UDI-Device Identifier05060434423436
UDI-Public05060434423436
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K190282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQSOL
Device Catalogue Number51-000022-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2024
Initial Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown